# SDR 9EKA2015052019

- Difficulty date: May 17, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N393AL
- Make and model: Bell 214ST
- Aircraft serial: 28117
- Aircraft time: 11,507 hours
- Engine: Ge CT71
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: AC9985F10
- Condition: Restricted
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG FUEL FILTER MASTER CAUTION LIGHT CAME ON WHEN THE ENG WAS AT 60 % TQ , INDICATING A FUEL FLOW RESTRICTION.
